Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High anxiety, panic. Tingling hands, face, dry mouth, itchy throat, slight blood in mucus. X-ray clear. Help

Both hands tingle, right side of face too. Comes and goes. Also have constant dry mouth. Some aching in right elbow and back. Have had an itchy scratchy throat with a slight cough for weeks. There was two or three times of streaks of blood in phlegm/mucous but no sign of that for the last 8 days after being on Z pack. Very high anxiety, almost constant feeling that a panic attack is going to occur. Doctor had me get chest x ray and it was clear. What else could cause this? I am scared.
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and feel like you might need to see a psychiatrist for a complete workup as your symptoms are indicative of a psychiatric illness called generalized anxiety disorder with panic attacks/anxiety attacks. There are many medications that are helpful with the same. I hope this helps. Also therapy may be another option that you might want to consider for psychological help.

Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

As per your details, you are possibly having underlying anxiety disorder - panic diorder which consists of intense anxiety attacks associated with impending doom. Tingling sensations, and other symptoms described by you can also occur in anxiety diosrders.
For this consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful-

1) Antidepressants/antianxiety agents like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor